We're sorry but our site requires JavaScript
For full functionality of this page it is necessary to enable JavaScript.
Here are the instructions how to enable JavaScript in your web browser

ACPC - Home

 
   2019 ACPC CONFERENCE DETAILS

     August 10 - August 13, 2019
     Washington, DC
    Marriott Wardman Park Hotel

      
    Registration begins online here on Monday, April 29th at 9 am Eastern time

Social Media Labs – Ops Center – Palazzo Ballroom

     

    Saturday, August 18, 2018

    7:00 PM - 7:20 PM Twitter 101 

    7:40 PM - 8:00 PM How to Create Content That Speaks To Your Audience
     

    Sunday, August 19, 2018

    2:15 PM - 2:35 PM Facebook 101

    3:00 PM - 3:20 PM Linkedin Social Selling
     

    Monday, August 20, 2018

    3:15 PM - 3:35 PM Instagram 101

     

     

     

    Social Media Lab Sessions Descriptions:

    Twitter 101 (20 minutes)  - Saturday, August 18, 2018  7:00 pm – 7:20 PM

    Learn to maximize Twitter for your business! We want to share insights on ways to create a social media strategy to boost your business using Twitter effectively.From character limits, best practices, to hands-on help - this is the session to attend if you’re serious about learning how to tweet and get results.  

    Facebook 101 (20 minutes)  Sunday, August 19, 2018 2:15-2:35 PM

    The power of Facebook. From hashtags to Facebook Live, learn about all the features that will get you established on Facebook. Millions of businesses are on Facebook, including yours’, but the question is...are you getting results? Sit in on this session and discover ways to supercharge your Facebook page!  

    Instagram 101 (20 minutes) – Monday, August 20, 2018 3:15 – 3:35 PM

    Get the lowdown on curating an Instagram channel that POPS!  Join in on this session and we will walk you through optimizing your handle and bio, understanding and mastering hashtags, building a posting strategy, and connecting to a targeted audience with content that delights, inspires, converts, and creates results!

    Linkedin Social Selling (20 minutes) Sunday, August 19, 2018 3:00 – 3:20 PM

    Social selling is about leveraging your social network to find the right prospects, build trusted relationships, and ultimately, achieve your sales goals. In this session let's discuss how 4 pillars of social selling and your LinkedIn profile and connections work together to build and maintain relationships easier within the network that you and your customer trust.

    How to Create Content That Speaks To Your Audience  (20 minutes) Saturday, August 18, 2018  7:40 pm – 8:00 PM

     
    With the amount of content available on the internet nowadays, it becomes difficult to curate the right content for your audience. In this session explore the apps and platforms that you can use to create various types of engaging content that speaks to your audience.

    .

     

     



     

The ACPC is the most productive aviation conference worldwide.

We encourage everyone to review: ACPC Rules and ANF Rules & ACPC History.
If you need to Contact us, please use any of the options listed on the Contact Information Page.
We would like to take this opportunity to extend our appreciation to all our volunteer Committee Members.